MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2018-228119

Медицинская библиотека · BMJ case reports · 2019

Barbiturate-induced dyskalaemia in patients with traumatic brain injury patient.

Theodore Danny, Mahanes Dea

Клинический случайСтатьяПеревод в очереди

Аннотация

A young man with severe traumatic brain injury and refractory intracranial hypertension was treated with a barbiturate coma. A rare side effect of barbiturates is dyskalaemia. The dyskalaemia presented with acute hypokalaemia that quickly became hyperkalaemia. Both electrolyte disturbances can have serious physiological complications. The cellular cause of the dyskalaemia is not well understood. The correct diagnosis and treatment of barbiturate dyskalaemia is essential in providing care. Clinicians treating patients with barbiturates need to be aware of this rare side effect. Our patient was quickly and correctly treated for the dyskalaemia and suffered no complications related to this side effect.

Для цитирования: Theodore Danny, Mahanes Dea. Barbiturate-induced dyskalaemia in patients with traumatic brain injury patient.. BMJ case reports. 2019. DOI: 10.1136/bcr-2018-228119.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.